IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Taxation and the Taylor principle

  • Edge, Rochelle M.
  • Rudd, Jeremy B.
Registered author(s):

    No abstract is available for this item.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.sciencedirect.com/science/article/B6VBW-4P59XF6-2/2/f3f0e97b1e7259ca7385b349f908542c
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Elsevier in its journal Journal of Monetary Economics.

    Volume (Year): 54 (2007)
    Issue (Month): 8 (November)
    Pages: 2554-2567

    as
    in new window

    Handle: RePEc:eee:moneco:v:54:y:2007:i:8:p:2554-2567
    Contact details of provider: Web page: http://www.elsevier.com/locate/inca/505566

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Richard Clarida & Jordi Galí & Mark Gertler, 1997. "Monetary policy rules and macroeconomic stability: Evidence and some theory," Economics Working Papers 350, Department of Economics and Business, Universitat Pompeu Fabra, revised May 1999.
    2. Athanasios Orphanides, 2002. "Monetary policy rules and the Great Inflation," Finance and Economics Discussion Series 2002-8, Board of Governors of the Federal Reserve System (U.S.).
    3. Martin Feldstein, 1982. "Inflation, Capital Taxation, and Monetary Policy," NBER Chapters, in: Inflation: Causes and Effects, pages 153-168 National Bureau of Economic Research, Inc.
    4. Kimball, Miles S, 1995. "The Quantitative Analytics of the Basic Neomonetarist Model," Journal of Money, Credit and Banking, Blackwell Publishing, vol. 27(4), pages 1241-77, November.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:eee:moneco:v:54:y:2007:i:8:p:2554-2567. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.